EMAIL THIS PAGE TO A FRIEND

Nederlands tijdschrift voor geneeskunde

[Hypothermia during use of pipamperone].


PMID 9148168

Abstract

Two women aged 84 and 86 years developed hypothermia after use of pipamperone. In one of the patients repeated administration of pipamperone again induced a decrease of body temperature. Although other clinical and environmental factors may have contributed to the development of hypothermia, a causal relationship between the use of pipamperone and the fall in body temperature appears likely considering the close temporal relationship. Hypothermia has been documented as a side effect of neuroleptics, especially phenothiazines, but it has not been reported in relation to pipamperone. Hypothermia is a potentially lethal condition; the cases described confirm the necessity of being careful with use of neuroleptics in elderly people.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

P3246
Pipamperone dihydrochloride, ~99% (HPLC), powder
C21H30N3O2F · 2HCl